# SDR 07FDEA02889

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 87,229 hours, 26,712 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO PDX, RECEIVED LVL 2 SLAT DISAG WHEN  SELECTING 35 FLAPS.  EXECUTED GO-AROUND AND RAN SLAT DISAG CHECKLIST IN QRH.  LANDED WITH FLAPS 22/EXTEND.  ON CHECK OPERATION OF SLATS PER MAINTENANCE MANUAL 27-84-00-5.  SLAT OPERATES NORMAL.  FOUND FCC'S FAULTED AND AOA FAULTED.  REMOVED AND REPLACED RT AOA SENSOR AND OPS CHECK PER MAINTENANCE MANUAL 22-00-05-5.  REMOVED AND REPLACED NR 1 FCC AND  PERFORMED RTS AND AFS TEST PER MAINTENANCE MANUAL 22-00-00-5.  TEST PASS.
